# SDR O2GA2014FA0000424

- Difficulty date: July 6, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N111SW
- Make and model: Amd FALCON900EX
- Aircraft serial: 011
- Aircraft time: 4,326 hours, 2,295 cycles
- Engine: Garrtt TFE73160
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 892108265
- Part serial: 00030
- Condition: Leaking
- Part time: 4,326 hours, 2,295 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AT 40,000 FT CRUISE ALTITUDE, DURING FLIGHT NR 2 THROTTLE WENT TO FULL THROTTLE AND THROTTLE LEVER WOULD NOT MOVE. DESCENDED THRU 23,000 FT AND THROTTLE LOOSENED UP. DECISION WAS TO CONTINUE FLIGHT AND WAS UNEVENTFUL LANDING.  INVESTIGATION FOUND THE LAV SINK WATER HEATER DRAIN LEAKED WATER ONTO THE THROTTLE SERVO ASSY AT HIGH ALTITUDE THE WATER FROZE AND AFFECT THE THROTTLE.  WHEN LOWERED ALTITUDE THE WATER MELTED AND THROTTLE RETURNED TO NORMAL.  GROUND INVESTIGATION FOUND THE LAV WATER HEATER DRAIN PLUG HAD LEAKED THE WATER.  SEAL WAS REPLACED AND DRAIN TIGHTENED.  NO FURTHER PROBLEM ON FLIGHTS.
